MathSciNet Relay Station
MathSciNet bibliographic data
MR2795891 (2012f:60116) 60F15
Sung, Soo Hak On the strong convergence for weighted sums of random variables. Statist. Papers 52 (2011), no. 2, 447–454.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement